Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/98937
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Quantum repeated games
Author: Iqbal, A.
Toor, A.
Citation: Physics Letters A, 2002; 300(6):541-546
Publisher: Elsevier
Issue Date: 2002
ISSN: 0375-9601
Statement of
Responsibility: 
A. Iqbal, A.H. Toor
Abstract: Abstract not available
Rights: © 2002 Published by Elsevier Science B.V.
RMID: 0030043486
DOI: 10.1016/S0375-9601(02)00893-9
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.